Altmetric

Pore-scale intermittent velocity structure underpinning anomalous transport through 3-D porous media

File Description SizeFormat 
Kang et al GRL 2014.pdfPublished version2.37 MBAdobe PDFView/Open
Title: Pore-scale intermittent velocity structure underpinning anomalous transport through 3-D porous media
Authors: Kang, PK
de Anna, P
Nunes, JP
Bijeljic, B
Blunt, MJ
Juanes, R
Item Type: Journal Article
Issue Date: 16-Sep-2014
URI: http://hdl.handle.net/10044/1/18571
DOI: http://dx.doi.org/10.1002/2014GL061475
ISSN: 0094-8276
Publisher: AMER GEOPHYSICAL UNION
Start Page: 6184
End Page: 6190
Journal / Book Title: GEOPHYSICAL RESEARCH LETTERS
Volume: 41
Issue: 17
Copyright Statement: ©2014. American Geophysical Union. All Rights Reserved.
Publication Status: Published
Appears in Collections:Earth Science and Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons